Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2018, 2:22 PM EDT for Fayette County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2018, 2:22 PM EDT (18:22 UTC)
- Expired
- Aug 9, 2018, 2:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
582
WWUS82 KFFC 091822
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT THU AUG 9 2018
GAZ054>057-091845-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
222 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...SOUTHERN
CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 245
PM EDT...
At 222 PM EDT...a strong thunderstorm was over Jw Smith Reservoir, or
near Fayetteville...moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Hampton, Tyrone, Lovejoy, Woolsey, Sunny Side, Inman, Bonanza, Jw
Smith Reservoir, Atlanta Motor Speedway, Flippen, Irondale and
Experiment.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3345 8461 3352 8442 3349 8414 3328 8427
3337 8444
TIME...MOT...LOC 1822Z 289DEG 14KT 3344 8440
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:47 PM EDT, 35 minutes earlier.
Area forecast discussion, Aug 9, 1:47 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 147 PM EDT Thu Aug 9 2018 .PREV DISCUSSION... /Issued 1149 AM EDT Thu Aug 9 2018/ UPDATE... Forecast remains largely on track this morning. Hot and humid conditions are expected once again with heat indices exceeding 100 in the southern part of the region. There is currently no convective activity in the area, but a complex of showers and thunderstorms is approaching from the west. More active weather is still anticipated as this system moves into our area this afternoon and progresses eastward into the evening hours. A stalled boundary draped across the southern tier could provide a focus for enhanced convective activity and some strong to severe storms embedded within the system are a possibility. Although the main severe impact is still expected to be gusty winds, due to the deep moisture over the area, strong storms could also produce locally heavy rainfall and isolated flooding concerns. King PREV DISCUSSION... /Issued 731 AM EDT Thu Aug 9 2018/ PREV DISCUSSION... /issued 400 AM EDT Thu Aug 9 2018/ SHORT TERM /Today through Friday/... Last vestiges of convective complex that traversed most of the forecast area last evening is exiting stage right. There still could be an isolated shower to pop up here prior to sunrise as evidenced by activity over northern Alabama at this hour but should be few and far between. Temps have recovered from the earlier cold pool that knocked some areas into the 60s are now back to their climatological values of lower 70s. For today, expecting another thunderstorm complex aided by mid level shortwave energy to affect the area late today into the first part of the overnight once again. Will be interesting to see how this round plays out as there will definitely be a boundary stalled across southern sections to start the day. This will eventually interact with approaching activity to the west in more of a zonal flow/embedded shortwave scenario vs yesterdays NW flow regime. NamNEST and some other hi res guidance indicate a line of storms moving into west central Georgia late this afternoon and then pushing east with areas where this complex rides along the boundary seeing the most enhanced activity and potential for strong to severe storms. Still expect winds to be the primary concern but with a focusing boundary in place from Columbus to Macon, may need to monitor for isolated flooding concerns as well. Main shortwave to arrive late Friday and once again bring enhanced thunderstorm chances to the area. With upper level support, high PWATs around 2 inches, and plenty of instability to work with, see no reason why we wont see numerous storms develop. May be a late start once again depending on speed of the shortwave but regardless most areas will see better than average shot at a line of storms moving through either late Fri or into the first half of the overnight portion Fri night. Deese LONG TERM /Friday Night through Wednesday/... Large positively-tilted upper trough extending from the Northeast to TX main feature over the bulk of the long term period before cutoff low develops over Monday over OH valley and meanders before slowly pushing east Wednesday. This puts in area of above average moisture and rainfall and slightly below normal daytime temps. As far as impacts, late Sunday through late Monday appear to have highest likelihood/coverage of strong/severe convection and highest rainfall amounts. Dry slot progged by medium range models in wake of short wave but timing fairly uncertain with GFS more progressive and CMC/EC slower. Have kept PoPs in slt chc category Tuesday, but if model trends continue, could actually see a dry day. Another weak short wave progged to follow this one by Wed but too far out to have much confidence due to pretty active overall pattern with westerlies over most of CONUS mid-latitudes extending much further south than normal. SNELSON && .AVIATION... 18Z Update... Organized TSRA is once again expected to develop and move west to east across the area late this afternoon and into the evening, requiring a TEMPO for all TAF sites. Scattered convection is already developing across the region, which necessitated moving TEMPO group forward to 19Z for most sites. Most significant thunderstorm activity looks to impact the metro TAF sites at around 19-21Z. Numerous showers and thunderstorms are again expected in the afternoon and evening Friday. Mainly VFR cigs at 035-050 are expected during the afternoon today and Friday although some MVFR cigs around 025 could be observed with thunderstorms. Winds expected to be W and less than 10 kts through the period, with the exception of gusts associated with any thunderstorms that occur. //ATL Confidence...18Z Update... Medium confidence on the timing and location of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 91 72 89 71 / 40 60 50 40 Atlanta 89 72 87 72 / 70 70 60 40 Blairsville 84 65 81 64 / 50 70 60 50 Cartersville 89 69 86 70 / 70 60 60 40 Columbus 92 74 90 73 / 70 40 60 30 Gainesville 88 70 86 70 / 40 70 60 40 Macon 93 73 91 73 / 60 60 40 20 Rome 89 70 86 70 / 70 50 60 40 Peachtree City 89 71 88 71 / 70 60 60 40 Vidalia 93 74 92 75 / 30 60 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 9, 11:47 AM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Thu Aug 9 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Thunderstorms should develop after noon, especially over western Georgia and increase in coverage as they move east during the late afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 1:50 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT THU AUG 9 2018
GAZ042-052>054-091815-
Fayette GA-Coweta GA-Carroll GA-Heard GA-
150 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE...COWETA...
SOUTHEASTERN CARROLL AND NORTHEASTERN HEARD COUNTIES UNTIL 215 PM
EDT...
At 150 PM EDT...a line of strong thunderstorms was along a line
extending from near Madras to near Powers Crossroads...and moving
southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, Peachtree City, Whitesburg, East Newnan, Corinth, Plant
Yates, Arnco-Sargent, Powers Crossroads, Handy, Dunaway Gardens,
Roscoe, Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3353 8485 3352 8482 3351 8482 3351 8481
3340 8455 3322 8493 3322 8494 3321 8498
3337 8507
TIME...MOT...LOC 1750Z 312DEG 8KT 3342 8480 3333 8501
WIND...40MPHSpecial weather statement, Aug 9, 1:56 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
156 PM EDT THU AUG 9 2018
GAZ083-095-096-107-091830-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
156 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...WESTERN
BLECKLEY...SOUTHERN TWIGGS AND PULASKI COUNTIES UNTIL 230 PM EDT...
At 156 PM EDT...a strong thunderstorm was over Klondike, or 7 miles
northwest of Hawkinsville...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Hawkinsville, Hayneville, Browndale, Coley Station, Mobley
Crossing, Baileys Park, Magnolia, Royal, Ocmulgee Public Fishing
Area, Paulk, Cary, Hartford, Pulaski State Prison, Porter and
Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3231 8366 3248 8360 3252 8328 3226 8336
3225 8337 3224 8336 3218 8338
TIME...MOT...LOC 1756Z 286DEG 9KT 3238 8355
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 9, 1:59 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT THU AUG 9 2018
GAZ061-072>074-082>084-091830-
Wilkinson GA-Washington GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-
Twiggs GA-
159 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHWESTERN
WASHINGTON...BALDWIN...BIBB...SOUTHERN HANCOCK...SOUTHEASTERN JONES
AND NORTHWESTERN TWIGGS COUNTIES UNTIL 230 PM EDT...
At 159 PM EDT...a line of strong thunderstorms was along a line
extending from Devereux to near Coopers to near Lizella...and moving
east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Macon, Milledgeville, Irwinton, Gordon, Ivey, McIntyre, Payne,
Deepstep, Payne City, Midway-Hardwick, Hamburg State Park, Postell,
Beulah, Allenwood, Mountain Springs, Griswoldville, Skipperton,
Hebron, Hardwick and Devereux.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3318 8274 3290 8297 3265 8352 3275 8383
3278 8385 3280 8386 3298 8344 3328 8307
3322 8274 3321 8273
TIME...MOT...LOC 1759Z 277DEG 20KT 3322 8308 3296 8337 3278 8376
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 2:13 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT THU AUG 9 2018
GAZ113-091845-
Toombs GA-
213 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS COUNTY UNTIL 245 PM EDT...
At 213 PM EDT...a strong thunderstorm was over South Thompson, or 7
miles south of Lyons...moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Vidalia, Santa Claus, Center, Toombs Central, New Branch,
McNatt Falls, South Thompson, English Eddy, Rock Springs, Cedar
Crossing, Johnson Corner and Grays Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
3193 8230 3195 8231 3193 8231 3194 8238
3196 8238 3195 8239 3196 8240 3195 8240
3197 8243 3196 8246 3197 8248 3221 8243
3217 8219 3191 8223
TIME...MOT...LOC 1813Z 288DEG 13KT 3210 8236
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 2:16 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT THU AUG 9 2018
GAZ052-053-066-067-091845-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
216 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR COWETA...NORTHEASTERN TROUP...
EASTERN HEARD AND NORTHERN MERIWETHER COUNTIES UNTIL 245 PM EDT...
At 216 PM EDT...a line of strong thunderstorms was along a line
extending from near Thomas Crossroads to Corinth...and moving
southeast at 20 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Newnan, Peachtree City, Senoia, Hogansville, Grantville,
Luthersville, Moreland, Sharpsburg, Turin, Haralson, Lone Oak, East
Newnan, Corinth, Rocky Mount, Saint Marks, Alvaton, Thomas Crossroads
and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3331 8500 3346 8464 3336 8458 3334 8456
3334 8455 3330 8452 3326 8450 3324 8451
3320 8449 3317 8451 3313 8457 3308 8481
3319 8492
TIME...MOT...LOC 1816Z 308DEG 15KT 3338 8466 3323 8491
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 9, 2:22 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT THU AUG 9 2018
GAZ054>057-091845-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
222 PM EDT THU AUG 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...SOUTHERN
CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 245
PM EDT...
At 222 PM EDT...a strong thunderstorm was over Jw Smith Reservoir, or
near Fayetteville...moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McDonough, Fayetteville, Jonesboro, Peachtree City, Stockbridge,
Hampton, Tyrone, Lovejoy, Woolsey, Sunny Side, Inman, Bonanza, Jw
Smith Reservoir, Atlanta Motor Speedway, Flippen, Irondale and
Experiment.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3345 8461 3352 8442 3349 8414 3328 8427
3337 8444
TIME...MOT...LOC 1822Z 289DEG 14KT 3344 8440
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.